# SDR 03FDEA00025

- Difficulty date: January 15, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- Engine: Pwa JT8D*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NR 2 LWR CARGO DOOR CHAFING IN EXTERIOR SKIN 3-12 INCHES FROM FORWARD EDGE 0-3 INCHES FROM UPPER EDGE.  REPAIRED IAW EA.
